On real simple singularities

Bruce, J.W. and Giblin, P.J. (1980) On real simple singularities. Mathematical Proceedings of the Cambridge Philosophical Society, 88 (2). pp. 273-279. ISSN 0305-0041 DOI https://doi.org/10.1017/S0305004100057571

Item not available from this archive.

Abstract

In (3), Cor. 2 to Th. 1, the first author proved that in the complex jet space Jk (n, 1) the orbits of simple singularities form canonical strata. By definition the canonical stratification is contact invariant so the proof consisted essentially of two steps: firstly, any two functions in the same canonical stratum are C0-equivalent by right-left changes of coordinates, and secondly, the right codimension (and hence the Milnor number) of an isolated complex singularity is a topological invariant.

Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 05 Jan 2011 15:38
URI: http://repository.edgehill.ac.uk/id/eprint/2134

Archive staff only

Item control page Item control page